JournalsprimsVol. 20, No. 3pp. 635–658

Jacobi-Perron Algorithms, Bi-Orthogonal Polynomials and Inverse Scattering Problems

  • Yoshifumi Kato

    Nagoya University, Japan
  • Kazuhiko Aomoto

    Nagoya University, Nagoya, Chikusa-Ku, Japan
Jacobi-Perron Algorithms, Bi-Orthogonal Polynomials and Inverse Scattering Problems cover
Download PDF

Cite this article

Yoshifumi Kato, Kazuhiko Aomoto, Jacobi-Perron Algorithms, Bi-Orthogonal Polynomials and Inverse Scattering Problems. Publ. Res. Inst. Math. Sci. 20 (1984), no. 3, pp. 635–658

DOI 10.2977/PRIMS/1195181415